RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 622–629 (Mi de8605)  

Ordinary Differential Equations

On oscillatory solutions of a second-order linear differential equation with retarded argument

M. G. Shmul'yan

Moscow Aviation Institute, USSR

Full text: PDF file (981 kB)

English version:
Differential Equations, 1995, 31:4, 577–584

Bibliographic databases:
UDC: 517.929
Received: 06.12.1993

Citation: M. G. Shmul'yan, “On oscillatory solutions of a second-order linear differential equation with retarded argument”, Differ. Uravn., 31:4 (1995), 622–629; Differ. Equ., 31:4 (1995), 577–584

Citation in format AMSBIB
\Bibitem{Shm95}
\by M.~G.~Shmul'yan
\paper On oscillatory solutions of a second-order linear differential equation with retarded argument
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 622--629
\mathnet{http://mi.mathnet.ru/de8605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370329}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 577--584


Linking options:
  • http://mi.mathnet.ru/eng/de8605
  • http://mi.mathnet.ru/eng/de/v31/i4/p622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019